# SDR CALA2019031100396

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 27,684 hours, 9,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Malfunctioned
- Location: Rt Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, F

## Discrepancy

PER FLIGHT SAFETY QUARANTINE ALL SLIDES THAT DEPLOYED.) AFT RIGHT SLIDE DID NOT DEPLOY DURING EMERGENCY SITUATION. DOOR WAS 30 PERCENT OPEN, SLIDE FELL OUT OF THE BUSTLE. MAINTENANCE WAS ABLE TO REMOVE THE BUSTLE  COVER AND PIN THE BOTTLE. THE SLIDE HAS BEEN QUARANTINE.
